# SDR 96FDEA01377

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651633920
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0682 AND 022, CRACKED SHEAR TIE AT BS 970 BETWEEN STR 28 TO 29R.  *S/D*  REMOVED CRACKED SHEAR TIE AND REPLACED IAW FEDEX SRM 51-30-2.
